| Model Number |
MMT-723NAP |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error alarms.Customer stated they did rewind and got a motor error alarm.Customer was able to complete rewind.The insulin pump alarm history had more than one motor error alarm.Customer also stated that the insulin pump had a no delivery alarm and the alarm was resolved by changing the complete set.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.